# SDR REXA2017071800796

- Difficulty date: July 18, 2017
- Submitted: July 20, 2017
- Operation: Air carrier
- Aircraft: N336PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15336
- Aircraft time: 7,020 hours, 4,761 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Condition: Discharged
- Location: Flashlight
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FA EMERGENCY FLASHLIGHT IS DEAD AND HAS BROKEN STRAP. REMOVED AND REPLACED FA EMERGENCY BATTERY AND STRAP IAW CMM 25-60-02.
